RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Epifanov, O V

Statistics Math-Net.Ru
Total publications: 21
Scientific articles: 20

Number of views:
This page:388
Abstract pages:2630
Full texts:1149
References:156

http://www.mathnet.ru/eng/person18596
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/190282

Publications in Math-Net.Ru
1992
1. O. V. Epifanov, “On solvability of the nonhomogeneous Cauchy–Riemann equation in classes of functions that are bounded with weights or systems of weights”, Mat. Zametki, 51:1 (1992),  83–92  mathnet  mathscinet  zmath; Math. Notes, 51:1 (1992), 54–60  isi
1991
2. O. V. Epifanov, “Duality of a pair of spaces of analytic functions of bounded growth”, Dokl. Akad. Nauk SSSR, 319:6 (1991),  1297–1300  mathnet  mathscinet  zmath; Dokl. Math., 44:1 (1992), 314–317
1990
3. O. V. Epifanov, “Solvability of the Cauchy–Riemann equation with constraints on the growth of the functions, and weighted approximation of analytic functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 2,  49–52  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:2 (1990), 56–59
1988
4. O. V. Epifanov, O. N. Popov, A. Ya. Tsionskii, “Justification of the method of eigenforms for solving problems of the hydroelasticity of shells of finite dimensions”, Dokl. Akad. Nauk SSSR, 299:2 (1988),  301–304  mathnet  mathscinet  zmath; Dokl. Math., 33:3 (1988), 205–206
1987
5. O. V. Epifanov, Yu. F. Korobeinik, “Normal solvability of linear differential operators of infinite order”, Trudy Mat. Inst. Steklov., 180 (1987),  110–112  mathnet  zmath; Proc. Steklov Inst. Math., 180 (1989), 126–128
1986
6. O. V. Epifanov, “An infinite-order differential operator with constant coefficients on a weighted space of entire functions”, Dokl. Akad. Nauk SSSR, 289:1 (1986),  33–35  mathnet  mathscinet  zmath
7. O. V. Epifanov, “Variations of weakly sufficient sets in spaces of analytic functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 7,  50–56  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:7 (1986), 67–74
1985
8. O. V. Epifanov, “A homogeneous equation of convolution type in a space of analytic functions”, Izv. Akad. Nauk SSSR Ser. Mat., 49:4 (1985),  766–783  mathnet  mathscinet  zmath; Math. USSR-Izv., 27:1 (1986), 85–100
1984
9. O. V. Epifanov, “Domain of Noethericity of the operator $z^{n-r}\frac{d^n}{dz^n}$ in a space of entire functions”, Differ. Uravn., 20:10 (1984),  1694–1703  mathnet  mathscinet
1983
10. O. V. Epifanov, “Multiplication operators in spaces of entire functions of finite order and operators of convolution type”, Mat. Sb. (N.S.), 120(162):4 (1983),  505–527  mathnet  mathscinet  zmath; Math. USSR-Sb., 48:2 (1984), 499–520
1982
11. O. V. Epifanov, “A criterion for a convolution to be epimorphic in arbitrary regions of the complex plane”, Mat. Zametki, 31:5 (1982),  695–705  mathnet  mathscinet  zmath; Math. Notes, 31:5 (1982), 354–359  isi
1981
12. O. V. Epifanov, “A differential operator with polinomial coefficiens in classes of entire functions with a given estimate of the indicator”, Mat. Sb. (N.S.), 114(156):1 (1981),  85–109  mathnet  mathscinet  zmath; Math. USSR-Sb., 42:1 (1982), 71–92
1979
13. O. V. Epifanov, “Preservation by the operator of convolution of the not entirely regular growth of functions”, Sibirsk. Mat. Zh., 20:2 (1979),  420–422  mathnet  mathscinet  zmath; Siberian Math. J., 20:2 (1979), 301–303  isi
1978
14. O. V. Epifanov, “The range of an operator of convolution type”, Mat. Zametki, 24:1 (1978),  63–72  mathnet  mathscinet  zmath; Math. Notes, 24:1 (1978), 538–543
1975
15. O. V. Epifanov, “Normal solvability of a differential operator in certain classes of entire functions”, Sibirsk. Mat. Zh., 16:4 (1975),  714–721  mathnet  mathscinet  zmath; Siberian Math. J., 16:4 (1975), 546–552  isi
1974
16. O. V. Epifanov, “On a convolution epimorphism in convex domains”, Dokl. Akad. Nauk SSSR, 217:1 (1974),  18–19  mathnet  mathscinet  zmath
17. O. V. Epifanov, “The problem concerning the epimorphicity of a convolution operator in convex domains”, Mat. Zametki, 16:3 (1974),  415–422  mathnet  mathscinet  zmath; Math. Notes, 16:3 (1974), 837–841
18. O. V. Epifanov, “Solvability of a convolution equation in convex domains”, Mat. Zametki, 15:5 (1974),  787–796  mathnet  mathscinet  zmath; Math. Notes, 15:5 (1974), 472–477
19. O. V. Epifanov, “A differential operator of infinite order in spaces of entire functions of exponential type”, Sibirsk. Mat. Zh., 15:2 (1974),  318–331  mathnet  mathscinet  zmath; Siberian Math. J., 15:2 (1974), 224–233
1971
20. Yu. F. Korobeinik, O. V. Epifanov, “Normal solvability of a class of differential equations of infinite order”, Mat. Sb. (N.S.), 84(126):3 (1971),  378–405  mathnet  mathscinet  zmath; Math. USSR-Sb., 13:3 (1971), 371–399

1992
21. O. V. Epifanov, V. A. Il'in, S. M. Nikol'skii, A. M. Sedletskii, P. L. Ul'yanov, M. N. Sheremeta, “Yurii Fedorovich Korobeinik (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 47:5(287) (1992),  199–200  mathnet  mathscinet; Russian Math. Surveys, 47:5 (1992), 215–217  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021